# SDR FDEA201408212284

- Difficulty date: August 21, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 28,883 hours, 15,129 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Beam
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT IN SYS 1 OR 2 AFTER TAKEOFF.  LUBE LT & RT MAIN GEAR BOGIE BEAMS & PERFORMED SEVERAL GEAR SWINGS WITH NO DEFECTS NOTED IAW AMM.
